# SDR UALA2009020200363

- Difficulty date: February 1, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 30,680 hours, 3,918 cycles
- Engine: Pwa PW40903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT WING DRY BAY FUEL LEAK.  CONFIRMED LEAK IN LT DRYBAY.  MARKED IN RED.  UPPER OUTBOARD CORNER IN FIRST BAY ACCESSED THROUGH 532AB.  SEALED UPPER OUTBOARD CORNER OF RIB 9 ACCESS THRU PLATE 533BB WITH A-HALF AND B-HALF AT 1100 HRS.  NEEDS LEAK CHECK WITH FULL FUEL TANK.  LEAK CHECK WITH FULL FUEL TANK, GOOD.  SEALED UPPER OUTBOARD CORNER IN FIRST BAY ACCESS THROUGH DRY BAY PANEL 532AB WITH SEA3750-5.
